On the convergence of difference solutions to generalized solutions of a biharmonic equation in a rectangle
Differencialʹnye uravneniâ, Tome 17 (1981) no. 7, pp. 1295-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_7_a14,
author = {R. D. Lazarov},
title = {On the convergence of difference solutions to generalized solutions of a biharmonic equation in a rectangle},
journal = {Differencialʹnye uravneni\^a},
pages = {1295--1303},
year = {1981},
volume = {17},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_7_a14/}
}
TY - JOUR AU - R. D. Lazarov TI - On the convergence of difference solutions to generalized solutions of a biharmonic equation in a rectangle JO - Differencialʹnye uravneniâ PY - 1981 SP - 1295 EP - 1303 VL - 17 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_7_a14/ LA - ru ID - DE_1981_17_7_a14 ER -
R. D. Lazarov. On the convergence of difference solutions to generalized solutions of a biharmonic equation in a rectangle. Differencialʹnye uravneniâ, Tome 17 (1981) no. 7, pp. 1295-1303. http://geodesic.mathdoc.fr/item/DE_1981_17_7_a14/